# SDR SCNA97303

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 9086323
- Condition: Damaged
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AIRCRAFT SKIN DAMAGE CAUSED BY JET WAY NEAR L-1 DOOR AT STATION 380, WL 206.1.  INSTALLED NEW FRAME WEB, STRINGER REPAIRS AND FUSELAGE REPAIRS PER B727 SRM 51-40-4 AND 53-30-3.
